# SDR REXA2013032500596

- Difficulty date: March 25, 2013
- Submitted: March 27, 2013
- Operation: Air carrier
- Aircraft: N8942A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7942
- Aircraft time: 19,790 hours, 17,174 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Condition: Unserviceable
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE EACH INFANT LIFE VEST BAGS TORN.  REMOVED AND REPLACED 3 EACH INFANT LIFE VEST IAW PA 25-096A.
